Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The boundary integral of $ {\rm log}\vert \varphi \vert $ for generalized analytic functions


Author: Richard Arens
Journal: Trans. Amer. Math. Soc. 86 (1957), 57-69
MSC: Primary 42.00; Secondary 30.00
MathSciNet review: 0094656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 30.00

Retrieve articles in all journals with MSC: 42.00, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0094656-2
PII: S 0002-9947(1957)0094656-2
Article copyright: © Copyright 1957 American Mathematical Society